# SDR SWI2024F00509

- Difficulty date: April 20, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1031 S27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY FS1031.00 STGR27L HAS CORROSION ON SKIN AS MARKED     (C-CHECK RO 6/17/2024)   REMOVED CORROSION ON AFT BAGGAGE BAY FS1031.00 STGR27L REF CRJ700 SRM 51-21-06-001-001-A01EVALUATED. ORIGINAKL THICKNESS .050" MINIMUM REMAINING THICKNESS .040" TOTAL MATERIAL LOSS .010" MAXIMUM ALLOWED BLEND .005" (10%). THEREFORE IS OUT LIMITS . REF CRJ700 SRMS 51-42-06-001-001-A01 REV 38 DATED 25JULY2020 AND CRJ 700 SRM 51-42-21-001-001-A01 REV 38 DATED 25JULY2020 . REO 670-53-61-2271, REV --, 2024-05-17REPAIRED REF REO 670-53-61-2271, REV --, 2024-05-17. ALL STEPS (1-12) HAVE BEEN COMPLIEDLEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
